# SDR REXA2012092701368

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,866 hours, 19,328 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EA INFANT LIFE VEST POUCH HAS HOLE ON SIDE.  REMOVED AND REPLACED INFANT LIFE VEST IAM AMM 25-61-03.
